MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN 10MM FLAT FULL FLUTED; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN 10MM FLAT FULL FLUTED; CATHETER, IRRIGATION
Catalog Number 2214
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information: h6 component code: g07002 - device not returned additional information provided: it did happen intraoperatively i do not have any additional information.Additional information has been requested and received.- did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? i do not know but it was a surgeon who has used them without incidence for years and he had 2 drains separated is a few weeks.(ib)(6) - it was reported that the drain separated and dislodged in the patient twice.Could you please confirm whether the same drain separated and dislodged on two separate occasions, or if two different drains had this reported issue? yes two separate drains in two separate procedures - could you please confirm if a broken drain is being reported in this case? drain were broken - please provide the lot number: j2225066 additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.¿ what is the procedure name? ¿ what is the procedure date? ¿ please confirm, did the event occur intra-op? ¿ how was the procedure completed? ¿ was there any medical or additional surgical intervention performed to correct the situation? ¿ were there any patient consequences? ¿ what is the most current patient status? the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.No product available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date in 2023 and a drain was used.Catheter separated within patient and had to be removed during procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 evaluation: no product available for analysis.Review of retained sample from reported lot.Documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Complaint sample review : not applicable, as the complaint sample was not received for evaluation, as per standard practice, 100% functional test was performed on the product.Also, 100% visual inspection was carried out visually before and after packing of finished goods, prior to the product release.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.No product available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE SI DRAIN 10MM FLAT FULL FLUTED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18245320
Report Number2210968-2023-09283
Device Sequence Number20612138
Product Code GBX
UDI-Device Identifier10705031003507
UDI-Public10705031003507
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
CLASS I EXEM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2214
Device Lot NumberJ2225066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown